• Hello, Does anyone get strange lower stomach,hip pains?

    Asked by sszafar29 on Friday, September 28, 2012

    Hello, Does anyone get strange lower stomach,hip pains?

    I was diagnosed with limited stange bronchi cancer(s.c.) last scan before radiation was over 90% gone. I finished chem 5/2/12,40 hits to the chest of radiation 7/13/12. Then had profallactic brain. That ended on 9/6/12. Next chest scan is 10/5/12. I have strange stomach lower right hip pain. Have been to dr. maybe UTI.I am taking Cipro, and one said maybe a strain? Any others with weird lower stomach aches and pains?

    1 Answer from the Community

    • SandiD's Avatar

      I get that sometimes too! I was checked & nothing was found. It comes and goes. My Onc thinks it may be scar tissue inside. My hip pain went away eventually, so I think that was a chemo side effect. Could just be some digestive issues or a side effect of a med you take. As long as you are being checked closely, I wouldn't worry too much. Yeah right, huh? It is what we do! Good luck to you & stay positive.

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more small cell, lung cancer questions.  Also, don't forget to check out our Small Cell, Lung Cancer page.